Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 95, NWS JSJ

January 29, 2011

NWS JSJ issued this small craft advisory at Jan 29, 2011, 2:18 AM CST. It took effect at Jan 30, 2011, 10:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 29, 2011, 2:18 AM CST (08:18 UTC)
In effect from
Jan 30, 2011, 10:00 AM CST
Expired
Jan 30, 2011, 9:10 AM CST
In force
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WHCA72 TJSJ 290818
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
418 AM AST SAT JAN 29 2011

...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD NORTHEASTERLY
SWELL WILL CREATE HAZARDOUS SEAS ACROSS PARTS OF THE LOCAL WATERS SUNDAY
THROUGH MONDAY...

..A LONG PERIOD NORTHEASTERLY SWELL COMBINED WITH THE MODERATE TRADE
WINDS WILL HELP CREATE HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE
LOCAL OFFSHORE ATLANTIC AND ANEGADA PASSAGE ON SUNDAY AND CONTINUE
AT LEAST UNTIL MONDAY.

AMZ722-291630-
/O.NEW.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
418 AM AST SAT JAN 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM AST
MONDAY DUE TO HAZARDOUS SEAS. 

* WINDS AND WAVES:A COMBINATION OF LONG PERIOD NORTHEAST SWELLS AND
  WIND GENERATED WAVES WILL CREATE HAZARDOUS SEAS ACROSS PARTS OF
  THE ANEGADA PASSAGE ON SUNDAY AND CONTINUE AT LEAST UNTIL MONDAY
  BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ710-291630-
/O.NEW.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
418 AM AST SAT JAN 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 PM AST
MONDAY DUE TO HAZARDOUS SEAS. 

* WINDS AND WAVES:A COMBINATION OF LONG PERIOD NORTHEAST SWELLS
  AND WIND GENERATED WAVES WILL CREATE HAZARDOUS SEAS ACROSS PARTS
  OF THE OFFSHORE ATLANTIC WATERS ON SUNDAY AND CONTINUE AT LEAST
  UNTIL MONDAY BEFORE SUBSIDING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
5 follow-up statements
963 
WHCA72 TJSJ 291500
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1100 AM AST SAT JAN 29 2011

...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD...
NORTHEAST SWELL WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS
ACROSS PARTS OF THE LOCAL WATERS SUNDAY AFTERNOON INTO MONDAY...

.A LONG PERIOD...NORTHEAST SWELL COMBINED WITH MODERATE TRADE
WINDS...WILL CREATE LOCALLY ROUGH AND HAZARDOUS MARINE CONDITIONS
ACROSS PARTS OF THE LOCAL ATLANTIC OFF SHORE WATERS AND THE
ANEGADA PASSAGE SUNDAY AFTERNOON INTO MONDAY.

AMZ722-292300-
/O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1100 AM AST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 AM AST MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
NOON SUNDAY TO 6 AM AST MONDAY.

*WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS
 AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS
 SEAS ACROSS PARTS OF THE ANEGADA PASSAGE SUNDAY AFTERNOON THROUGH
 EARLY MONDAY...BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-292300-
/O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1100 AM AST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 PM AST MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
NOON SUNDAY TO 6 PM AST MONDAY.

*WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS
 AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS
 SEAS ACROSS PARTS OF THE ATLANTIC OFFSHORE WATERS SUNDAY
 AFTERNOON THROUGH EARLY MONDAY EVENING...BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
580 
WHCA72 TJSJ 292016
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
416 PM AST SAT JAN 29 2011

...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD...
NORTHEAST SWELL WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS
ACROSS PARTS OF THE LOCAL WATERS SUNDAY AFTERNOON INTO MONDAY...

.A LONG PERIOD...NORTHEAST SWELL COMBINED WITH MODERATE TRADE
WINDS...WILL CREATE LOCALLY ROUGH AND HAZARDOUS MARINE CONDITIONS
ACROSS PARTS OF THE LOCAL ATLANTIC OFF SHORE WATERS AND THE
ANEGADA PASSAGE SUNDAY AFTERNOON INTO MONDAY.

AMZ722-300430-
/O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
416 PM AST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 AM AST MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
NOON SUNDAY TO 6 AM AST MONDAY.

*WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS 
AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS 
SEAS ACROSS PARTS OF THE ANEGADA PASSAGE SUNDAY AFTERNOON THROUGH
EARLY MONDAY...BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-300430-
/O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
416 PM AST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 PM AST MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
NOON SUNDAY TO 6 PM AST MONDAY.

*WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS 
AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS 
SEAS ACROSS PARTS OF THE ATLANTIC OFFSHORE WATERS SUNDAY 
AFTERNOON THROUGH EARLY MONDAY EVENING...BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
827 
WHCA72 TJSJ 300242
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1042 PM AST SAT JAN 29 2011

...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD...
NORTHEAST SWELL WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS
ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE ATLANTIC
WATERS...

.A LONG PERIOD...NORTHEAST SWELL COMBINED WITH MODERATE TRADE
WINDS...WILL CREATE LOCALLY ROUGH AND HAZARDOUS MARINE CONDITIONS
ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE ATLANTIC
WATERS AND THE ANEGADA PASSAGE SUNDAY AFTERNOON THROUGH MONDAY.

AMZ722-301045-
/O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1042 PM AST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 AM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM
AST MONDAY. 

*WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS
AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS
SEAS ACROSS PARTS OF THE ANEGADA PASSAGE SUNDAY AFTERNOON THROUGH
EARLY MONDAY...BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-301045-
/O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1042 PM AST SAT JAN 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 PM AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM
AST MONDAY. 

*WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS
AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS
SEAS ACROSS PARTS OF THE ATLANTIC OFFSHORE WATERS SUNDAY
AFTERNOON THROUGH EARLY MONDAY EVENING...BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
803 
WHCA72 TJSJ 300825
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
425 AM AST SUN JAN 30 2011

...THE COMBINATION OF MODERATE TRADE WINDS AND A LONG PERIOD...
NORTHEAST SWELL WILL CREATE LOCALLY ROUGH AND HAZARDOUS SEAS
ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE ATLANTIC
WATERS...

.A LONG PERIOD...NORTHEAST SWELL COMBINED WITH MODERATE TRADE
WINDS...WILL CREATE LOCALLY ROUGH AND HAZARDOUS MARINE CONDITIONS
ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE ATLANTIC
WATERS THIS AFTERNOON THROUGH EARLY MONDAY.

AMZ722-300930-
/O.CAN.TJSJ.SC.Y.0095.110130T1600Z-110131T1000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
425 AM AST SUN JAN 30 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE ANEGADA PASSAGE.

ALTHOUGH SEAS WILL REMAIN SLIGHTLY CHOPPY...CONDITIONS WILL REMAIN
BELOW SMALL CRAFT CRITERIA ACROSS THESE MARINE ZONES.

$$

AMZ710-301630-
/O.CON.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
425 AM AST SUN JAN 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
AST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
AST MONDAY DUE TO ROUGH AND HAZARDOUS SEAS. 

*WINDS AND WAVES: A COMBINATION OF LONG PERIOD NORTHEAST SWELLS
 AND WIND GENERATED WAVES WILL CREATE LOCALLY ROUGH AND HAZARDOUS
 SEAS ACROSS THE EXTREME NORTHEASTERN SECTIONS OF THE OFFSHORE
 ATLANTIC WATERS THIS AFTERNOON THROUGH EARLY MONDAY EVENING...
 BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
526 
WHCA72 TJSJ 301510
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1110 AM AST SUN JAN 30 2011

...HAZARDOUS MARINE CONDITIONS ARE NO LONGER EXPECTED ACROSS THE
EXTREME NORTHEAST SECTIONS OF THE LOCAL ATLANTIC OFF SHORE
WATERS...

.MODERATE...NORTHEAST SWELLS WILL COMBINE WITH GENTLE TO MODERATE 
TRADE WINDS...TO CREATE LOCALLY ROUGH SEAS ACROSS THE EXTREME
NORTHEAST SECTIONS OF THE ATLANTIC OFF SHORE WATERS LATE TONIGHT
THROUGH MONDAY...BUT HAZARDOUS MARINE CONDITIONS ARE NO LONGER
EXPECTED.

AMZ710-301615-
/O.CAN.TJSJ.SC.Y.0095.110130T1600Z-110131T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1110 AM AST SUN JAN 30 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

ALTHOUGH SEAS ARE EXPECTED TO BECOME LOCALLY ROUGH LATE TONIGHT
THROUGH MONDAY...SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER 
EXPECTED.

$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 2:18 AM CST, 0 minutes earlier.

Area forecast discussion, Jan 29, 2:18 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
418 AM AST SAT JAN 29 2011

.SYNOPSIS...BROAD MID TO UPPER LEVEL TROUGH WILL CONTINUE TO EXIT
THE EASTERN UNITED STATES AND MOVE EAST NORTHEAST ACROSS THE NORTHWEST
ATLANTIC...AS HIGH PRESSURE RIDGE WHICH EXTENDS ACROSS THE NORTHEAST
CARIBBEAN FROM THE CARIBBEAN BASIN SLOWLY FLATTENS WHILE MAINTAINING
AN OVERALL ZONAL FLOW ACROSS THE LOCAL REGION. IN THE LOW LEVELS...
EASTERLY TRADE WINDS CONTINUE TO DOMINATE THE GENERAL WIND FLOW
ACROSS THE LOCAL AREA...AS STRONG SURFACE HIGH PRESSURE RIDGE WILL
REMAIN IN PLACE ACROSS THE EAST AND CENTRAL CARIBBEAN.

&&

.DISCUSSION...THE MODERATE EASTERLY TRADES WILL PERSIST ACROSS
THE LOCAL ISLANDS AND SURROUNDING WATERS AT LEAST THROUGH MID
WEEK...WITH GENERALLY FAIR AND SEASONAL WEATHER CONDITIONS FORECAST
TO CONTINUE ACROSS THE LOCAL ISLANDS FOR THE NEXT SEVERAL DAYS.
LATEST GFS MODEL GUIDANCE INITIALIZED WELL AND HAS CONTINUED TO
SUGGEST A LARGE CLUSTER OF TRADE WIND MOISTURE TO REACH THE NORTHERN
LEEWARDS LATE TONIGHT...THEN MOVE WESTWARD ACROSS THE LOCAL REGION
ON SUNDAY. THIS PATCH OF SHALLOW LOW TO MID LEVEL MOISTURE...WHICH
WAS NOTED EAST OF THE ISLAND CHAIN ON THE LATEST IR SATELLITE
IMAGERY...WILL BRING A BRIEF INCREASE IN CLOUDINESS WITH INTERVALS
OF PASSING SHOWERS...ACROSS THE REGIONAL WATERS AND PARTS OF THE
ISLANDS.

HOWEVER...STILL NOT EXPECTING CONSIDERABLE AMOUNTS OF RAINFALL WITH
THIS FEATURE AS MID TO UPPER SUBSIDENCE AND STABLE CONDITIONS WILL
SUPPRESS ANY SIGNIFICANT CONVECTIVE DEVELOPMENT. SO FOR NOW WILL
STICK WITH THE OVERALL TREND OF MOSTLY PASSING EARLY MORNING SHOWERS
ALONG THE EAST COASTAL AREAS...FOLLOWED BY LIMITED AFTERNOON SHOWERS
ACROSS PARTS OF THE INTERIOR AND WEST SECTION OF PUERTO RICO. ONLY
FEW TO ISOLATED SHOWERS EXPECTED FOR THE VIRGIN ISLANDS AT THIS
TIME AS MOSTLY FAIR WEATHER SKIES WILL PREVAIL...EXCEPT FOR THE
THE BRIEF PASSING CLOUDS AND SHOWERS ON SUNDAY.

BY THE LATTER PART OF THE WEEK...A MILD SHIFT IN THE WIND FLOW IS
FORECAST...AS A SECONDARY AREA OF HIGH PRESSURE MOVES ACROSS THE
WESTERN ATLANTIC AND REINFORCES THE EAST ATLANTIC HIGH. THIS WILL
BRING A MORE NORTHEAST WIND FLOW...THEREFORE INCREASING THE CHANCES
EARLY MORNING SHOWERS MAINLY ALONG PARTS OF THE NORTH AND NORTHEAST
COASTAL SECTIONS OF THE ISLANDS. OTHERWISE... NO SIGNIFICANT WEATHER
FEATURES OR MAJOR CHANGES IN THE OVERALL DRY FORECAST TREND.

&&

.AVIATION...PREVAILING VFR CONDS EXPECTED ALL TAF SITES NEXT 24
HOURS...WITH VCSH ACROSS TNCM AND TKPK THIS MORNING. AFTERNOON
CONVECTION OVER THE INTERIOR PORTIONS OF PR COULD RESULT IN MOUNTAIN
OBSCURATIONS AND BRIEF MVFR CONDITIONS ACROSS THE TJBQ AND TJMZ BTW
29/18Z-29/21Z. EXPECT LLVL EAST SOUTHEASTERLY WIND FLOW OF 10 TO 15
KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  83  70  84  72 /  20  30  40  20
STT  85  72  84  75 /  20  30  40  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

72/09
Hazardous weather outlook, Jan 28, 3:09 AM CST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
509 AM AST FRI JAN 28 2011

AMZ710>745-PRZ001>013-290915-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
509 AM AST FRI JAN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-290915-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
509 AM AST FRI JAN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.